# SDR ABXA2023012314

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 93,161 hours, 18,880 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR (MAIN) INDICATION LIGHT ON DURING CLIMB FROM CVG. AIRCRAFT RETURNED TO CVG WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE PLACED MCD INDICATION ON DI IAW MEL 52-71-1-2 MBCB 1.30.23 C/W MX PROCEDURES IAW MMP 52-71-1 VERIFIED LATCHED AND LOCKED. AIRCRAFT RETURNED TO SERVICE.
